# SDR GTIA2021050335711

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 25,165 hours, 11,451 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Hot
- Location: A/C Packs
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL350 FLIGHT ATTENDANT REPORTED STRONG SMOKE SMELL (NON-VISABLE) SHORTLY AFTER CAPT AND FO SMELLED SAME ODOR. IT RESEMBLED BURNNG ELECTRICAL SMELL REMOVAL OF SMOKE/FUMES COM PROCEDURE WAS INITIATED. - AFTER CABIN FANS OFF AND PACK FLOW HIGH SMELL BEGAN TO DISSIPATE. DIVERTED TO PIT AND LANDED AIRCRAFT WITOUT FURTHER INCIDENTS. ( POTABLE WATER SYSTEMS POTABLE WATER SYSTEMS - INDIVIDUAL COMPONENTS ). -INSPECTED AIRCRAFT AS PER AMM 05-50-00-991-01601-00A. FOUND AIR COMPRESSOR HOT AND HAS ODOR. DEACTIVATED COMPRESSOR BY C/B F01. SEE ITEM 2 FOR DEFERRAL.
